# SDR A8OA201301140001

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N238PT
- Make and model: Dhav DHC4A
- Aircraft serial: 238
- Aircraft time: 5,701 hours, 5,013 cycles
- Engine: Pwa PT6*
- Engine time: 1,174 hours, 1,004 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

10 MINUTES AFTER DEPARTURE EXPERIENCE NR 2 ENGINE OVER OIL TEMP. CREW REDUCED POWER ON NR 2 ENGINE, OIL OVER TEMP OCCURRED AGAIN, CREW THEN INITIATED AND COMPLETED PRECAUTIONARY ENGINE SHUTDOWN. REMOVED AND INSPECTED ENGINE OIL FILTER WITH NO DEFECTS NOTED, REPLACED OIL FILTER AS A PRECAUTION. REMOVED, CLEANED, INSPECTED, AND RE-SECURED OIL TEMP TRANSMITTER CONNECTOR.  PERFORMED AN EXTENDED GROUND RUN, OIL TEMP AND ALL OTHER ENGINE PARAMETERS INCLUDING OIL PRESSURE ARE ALL WITHIN LIMITS. ALL OTHER INDICATIONS NORMAL AT THIS TIME, NO LEAKS NOTED. ALL MX DONE IAW MM 72-00-00, 79-00-00, 79-20-20.
